I've been on Risperdal for about a month and I havent had any problems with td or ta. It usually only happens in the elderly, and if you've been using the drug for a long period (years). So don't worry about it. If it's recognized early, the chance for any permanent damage is low.
This website tells you about risperdal and tardive dyskinesia.
I am always here to talk C. I know that you don't think you'll ever get better, but you will. Just keep telling yourself that this isn't going to last forever. I know it's hard, but I have faith in you.
This is an older thread, you may not receive a response, and could
be reviving an old thread. Please consider creating a new thread.
Depersonalization Support Forum
A forum community dedicated to support for those living with depersonalization disorder. Come join the discussion about treatment, health, life styles, spirituality, medication, research, recovery, and more!